# SDR CHQA200900139

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 20,433 hours, 16,662 cycles
- Engine: Allsn AE3007A
- Engine time: 12,047 hours, 9,572 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Part number: 480CC01
- Condition: Faulty
- Location: Landing Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5876, CLE TO LGA.  DURING CLIMBOUT THE FLIGHT CREW NOTICED AN ELECTRICAL BURNING SMELL IN THE COCKPIT.  NO VISIBLE SMOKE WAS REPORTED.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RELAY K0234 (RIGHT LANDING LIGHT CONTACTOR) TO BE AT FAULT.  THE RELAY WAS REPLACED AND THERE WERE NO FURTHER DEFECTS NOTED.
